This is my third month on the pill. My last two months have been normal. I would start my period on the Wednesday of my placebo week. This week it resided it would come on Saturday in the second week of the pack. I had missed two days before that. I missed Wednesday and Thursday of the second week. I took Wednesdays pill with Fridays and Thursdays pill with Saturdays. I have been kinda stressed but could there be more of a reason?! I am sexually active as well and I don't know if this could be a sign of pregnancy? The last time I had sex was the Friday in the first week of my pill pack. Can any one help me?
Welcome to ehealthforum,
The bleeding that you describe could be the withdrawal bleeding as a result of you missing 2 active pill intake. If you have been sexually active after missing pill intake, you can be at risk for pregnancy (as the effective protection will not be present if you miss 2 or more than 2 active pills). Avoid further unprotected sexual contact. Continue to take the rest of the pills as scheduled and wait and watch for your periods/withdrawal bleeding during placebo pill intake (that can be lighter since you have had early bleeding in the cycle). Visit your doctor/gynecologist for further evaluation, clarification and assistance if the symptoms are persistent, or if bleeding persists, or if you have abnormal/altered periods, or if you develop any new symptoms.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.